MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190766
Medical Device Problem Codes Thermal Decomposition of Device (1071); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (biomed) reported to technical service that a spark was noted coming from the blood pump module of a fresenius 2008t machine.The biomed stated the blood pump module was brand new (out of the box).Additional details were provided upon follow-up with the biomed.The biomed was replacing the blood pump module because of an a.22 error code that the machine was displaying.The spark occurred when the machine was turned on and the module was pushed into place.The spark came from the metal on the board mounts.The biomed said the board mounts on the part were weak, and the board was moving around a lot.After the spark occurred, the biomed noticed a burn mark on the metal frame behind the blood pump module.A photo of this was provided for review.The functional board failed as a result of the blood pump issue.The biomed was able to fix the machine by replacing the blood pump module and functional board.The biomed noted that the replacement blood pump module had stronger mounts (an older design).No damage was identified on any other components.There was no burning smell, and there were no signs of any smoke, sparks, or flames.The machine had 39,814 operating hours on it.The machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet and had no previous history of failing the electrical leakage test.The biomed confirmed the machine would be returned to service upon completion of testing.The damaged blood pump module was reportedly available to be sent back for manufacturer evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: although a sample was reported to be available for manufacturer evaluation, to date no parts have been received.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).The reported event was able to be confirmed by referencing the provided photo where a burn mark can be observed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The reported event has been confirmed.
 
Event or Problem Description

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23060009
Report Number0008030665-2025-02209
Device Sequence Number9680307
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190766
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown